I had my Last period on Jan 17th. Me and my boyfriend had sex on the 5th of this month.After he came we had found out the condom was broke. So the next day I went to the pharmacy and took plan b at 11am.On Sunday I had like a white vaginal discharge. I've had no symptoms from the pill. Basically I don't know what to expect next. I'm worried about all of this. What should I do and how does Plan B work??
Hi, and thanks for your medical question on eHealth forum!
Since you have a slightly longer cycle and you had intercourse on 20th day of the cycle when the condom broke, it is good you took the Plan B pill. This acts by stopping ovulation. So you do not become pregnant. This is more than 99% effective in controlling pregnancy.
You can expect the periods to get slightly delayed because of the hormonal effect. Other than that if your periods date extends beyond the longest cycle, take a pregnancy test and see. In all probability this will not be required. Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.